# SDR SWIA2019122747378

- Difficulty date: November 5, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N435SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7555
- Aircraft time: 41,811 hours, 36,925 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: BA670380871
- Condition: Chafed
- Location: Pax
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* PASSENGER DOOR SURROUND Â€“ STOP (ABOVE FWD CAM) AT FS 310 CHAFED (MARKED).       (C-CHECK)   RO:12/24/2019 REMOVED AND REPLACED DROP DOWN DOOR STOP REF. CRJ-200 SRM PERFORMED ADJUSTMENT AND FUNCTIONAL TEST OF DOOR STOP REF. CRJ-200 AMM CHECKED GOOD.
